# SDR UALA2009042901239

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 44,068 hours, 5,349 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Row 21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP ROW 21 LEFT.  EMERGENCY SEAT LIGHT DISCONNECTED AND ON AOG NR Q2255 WILL NEED EMERGENCY LIGHT ASSY.  ALL SEATS WORK NORMAL EXCEPT 21AB.  REPLACED AND CHECKED EMERGENCY LIGHT WORK NORMAL.
